General Gagliardo Inequality and Applications to Weighted Sobolev Spaces
Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 3, pp. 623-633
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper we obtain a more general inequality with respect to a well known inequality due to Gagliardo (see [4], [5]). The inequality contained in [4], [5] has been extended to weighted spaces, obtained as cartesian product of measurable spaces. As application, we obtain a first order weighted Sobolev inequality. This generalize a previous result obtained in [2].
@article{BUMI_2009_9_2_3_a6,
author = {Avantaggiati, Antonio and Loreti, Paola},
title = {General {Gagliardo} {Inequality} and {Applications} to {Weighted} {Sobolev} {Spaces}},
journal = {Bollettino della Unione matematica italiana},
pages = {623--633},
year = {2009},
volume = {Ser. 9, 2},
number = {3},
zbl = {1191.46026},
mrnumber = {2569295},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_3_a6/}
}
TY - JOUR AU - Avantaggiati, Antonio AU - Loreti, Paola TI - General Gagliardo Inequality and Applications to Weighted Sobolev Spaces JO - Bollettino della Unione matematica italiana PY - 2009 SP - 623 EP - 633 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_3_a6/ LA - en ID - BUMI_2009_9_2_3_a6 ER -
Avantaggiati, Antonio; Loreti, Paola. General Gagliardo Inequality and Applications to Weighted Sobolev Spaces. Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 3, pp. 623-633. http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_3_a6/